# SDR C2XA10SH342

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 22,658 hours, 17,230 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER I/B ATTACHMENT BRACKET HAS A MIGRATED HAT BUSHING.  MAINTENANCE REMOVED AND INSTALLED NEW BRACKET ON RT GROUND SPOILER I/B ATTACHMENT POINT IAW EMB-145 AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
